# SDR 2004FA0000308

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: General aviation
- Aircraft: N383SH
- Make and model: Bell 206L-3
- Aircraft serial: 51073
- Engine: Allsn 250C30
- System (JASC): 6220 · Main Rotor Head
- Part: Swashplate
- Part number: 206010450113
- Part serial: JIJG08228
- Condition: Incorrect
- Location: Main Rotor
- Part time: 12,050 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RECEIVED SWASHPLATE ASSY FROM VENDOR OVERHAUL SHOP.  DURING INSTALLATION  FOUND LEVER (PN 206-010-467-001)  WAS INSTALLED UP-SIDE-DOWN.  ALSO FOUND SHIMS (PN 206-010-463-005) WERE NET STACKED EVENLY.  PROBABLE CAUSE: WORKMANSHIP AND QA PROBLEM.
